Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Strange skin on soles of feet
|elfen - Sun Jun 08, 2008 2:25 pm||
Dear Sir/ Madam,
for a while now my boyfriend has had very strange skin on the soles of his feet. When wet, his feet change texture in ways different to the usual "raisiny"-texture.
Doctors have previously said that the texture is due to bacteria that survive because he sweats a lot. They never gave him any remedy, and his feet are still the same.
The soles look very scary, and almost fungus-like, and unfortunately it causes him a lot of emotional discomfort. He hides his feet whenever there is a trip to the beach, pool or lake.
Attached you'll find four pictures of his feet to illustrate his problem.
We are trying to figure out what may be wrong with his feet, and if it can be treated in any way.
I thank you in advance for your time and understanding.
|John Kenyon, CNA - Tue Jul 29, 2008 10:38 pm||
From the pictures it would seem your husband does have a simple fungal infestation which is likely to recur in those who are already predisosed. It doesn't always cause a great deal of discomfort, but it can, and can also be odiferous as well. There are any number of anti-fungal remedies available, so the doctor's failure to treat this is perplexing. Maybe a second opinion is in order.
Hopefully this is corrected soon, so your husband won't have to be bothered with this. Good luck to you both.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.